# SDR AUS20021062

- Difficulty date: September 13, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YK2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Plug
- Condition: Missing
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, TIO540A2B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PRESSURE DROPPING INTERMITTENTLY. INTERNAL INSPECTIONFOUND THE INTERNAL SUMP OIL PICKUP GALLERY PLUG MISSING. SUSPECTTHE PLUG WAS NOT INSTALLED DURING ENGINE OVERHAUL.
